# SDR UPS03840462

- Difficulty date: April 3, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R2 DOOR LONGERON 11R IS CRACK AT UPPER AFT DOOR JAMB CORNER.  REMOVED LONGERON IAW DC8 SRM 51-1-21 & 51-1-20D.  REMOVED & REINSTALLED GILLINER & INSULATION IAW DC8 SRM 51-3-0.  REC'D LOCATED & DRILLED  NEW LONGERON IAW DC8 SRM 51-1-24.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONGERON IAW DC8 SRM 51-1-21 & 51-1-20D.
